Knowledge Management System of Institue of Mechanics, CAS
对流扩散方程的四阶指数型差分格式 | |
陈国谦; 杨志峰; 高智![]() | |
Source Publication | 计算物理
![]() |
1991 | |
Volume | 8Issue:4Pages:359 |
ISSN | 1001-246X |
Keyword | 对流扩散方程 差分格式 |
Indexed By | CSCD |
Language | 中文 |
CSCD ID | CSCD:150754 |
Citation statistics |
Cited Times:7[CSCD]
[CSCD Record]
|
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/36154 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | 陈国谦 |
Recommended Citation GB/T 7714 | 陈国谦,杨志峰,高智. 对流扩散方程的四阶指数型差分格式[J]. 计算物理,1991,8,4,:359. |
APA | 陈国谦,杨志峰,&高智.(1991).对流扩散方程的四阶指数型差分格式.计算物理,8(4),359. |
MLA | 陈国谦,et al."对流扩散方程的四阶指数型差分格式".计算物理 8.4(1991):359. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
Paper0288.pdf(657KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment